# SDR MWEA040043

- Difficulty date: March 29, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 41,434 hours, 43,307 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 9936719125
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 218 AT LONGERON 27 RIGHT THE 218 BULKHEAD HAS A PUNCTURE APPROXIMATELY 6 INCHES ABOVE LONGERON 27 RIGHT.  FABRICATED AND INSTALLED DOUBLER.
